# SDR CA150417012

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 33,594 hours
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 22409015
- Condition: Defective
- Location: Right Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) RT TEE HANDLE ILLUMINATED IN FLIGHT.  FIRE EXTINGUISHER WAS ACTUATED.  ENGINE SHUTDOWN.  MAINTENANCE DISCOVERED THAT THE RT LOOP-DETECTOR AFT WAS DEFECTIVE. REPLACED LOOP-DETECTOR AND FIRE EXTINGUISHER AND RETURNED ACFT TO SERVICE.
